# SDR ABXA9700275

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEADING EDGE RIB INBOARD OF DE-ICE DUCT WAS FOUND CRACKED, NR AF-793.  THE RIB WAS REPAIRED IAW DC9 SRM.
